Get the Facts
...Sporanox (itraconazole). Azoles should not be used in pregnant women . In addition, many of the anti-fungal drugs interact with HIV drugs. Candidiasis can come back repeatedly. Some doctors prescribe anti-fungal drugs on a long
-term basis, but this can lead to drug-resistant Candida that is more difficult to treat. Candidiasis of the Mouth (Thrush) Whitish coating of the tongue and/or the inside of the cheeks Usually occurs with ...
Ask the Experts
I asked the last question about transmitting of Erythematous Candidiasis through kissing. After looking at the picture of caoted tongue, it looks so similar that this may be whay I have instead. Is coated tongue transmittable through a kiss? I...
is not an infectious disease and therefore not something that would be transmitted from one person to another, but rather an Read more »
Dr. Reznik14 months have passed since my seroconversion illness and i still present with coated tongue, some days worse than others. I have been to a dentist of ENT doc who said just to brush tongue. This problem is quite irritating. Since my VL...
...Dear Jack:Coated tongue
is not related to HIV infection per say. In other words, to my knowledge there is nothing regarding the pathogenesis of HIV infection Read more »
Hey Doc!First off, thanks for all you tireless work on this site as well as HIVDENT. A quick question for you... about a month after a risky exposure, I noticed ONLY the back of my tongue was coated with a thin layer of tartar-like paste, which I...
I usually start a response to a question such as this with the condition that without the ability to see what is actually occurring in your mouth, it is impossible to formulate an accurate diagnosis, therefore if you are concerned please visit a... Read more »
I have a white coating on my tongue that just won't go away. I also have saliva that is stringy and is built up in my throat in the morning. It started about a year ago when I was under alot of stress. I have seen a doctor who said it might be...
is more common in individuals who have some form of dry mouth as well as people who are under stress. Since you mention that Read more »
...with AIDS are infected with crypto. Only some of these infections lead to serious disease. Crypto causes a lot of diarrhea, along
with nausea, vomiting, and stomach cramps. In people with healthy immune systems, these symptoms do not last more... Read more »
...points lie on energy pathways called "meridians." Acupuncture treatments are designed to improve the flow and balance of energy along
these meridians. Traditional Chinese medicine is at least 2,500 years old. It views the human body as a system... Read more »
...causing PN. Drug-induced PN normally goes away totally if the drugs are stopped when PN first appears. However, this can take as long
as eight weeks. If you continue to take the drugs, the nerve damage might become permanent. Non-drug... Read more »
...treatment in naïve patients (those who have never been on HIV drug therapy). In December 2009, U.S. HIV guidelines added Isentress along
with a Truvada backbone as a preferred regimen for treatment-naive patients. The guidelines noted drawbacks:... Read more »
Connect With Others
...like white patches in your tongue and other parts, that CAN BE REMOVED leaving a red and sometimes bleeding surface. Not like coated tongue
that stays the same. Theres a lot a lot of things that cause coated tongue
but please dont drive yourself... Read more »
...Do any fellow HIV + peoples know what causes coated tongue
(overgrowth of papilae)? I use a tongue cleaner and brush, but every morning it's still there. I dont suffer from dry mouth and Read more »
...fever. Since then I get a soar throat on and off and yesterday after almost 8 weeks of exposure my throat hurts and have a white coating tongue
and a sore on the inner lip. If this is ARS does it usually last so long
almost a 8 weeks and still... Read more »
...who already tested +ve I really need some help. My problem is that I've been exposed and having symptoms. Lost alot of weight, coated tongue
, body pains, and just feeling awful all day. I've been posting in the forum and found that most of the... Read more »